# SDR AALA006054

- Difficulty date: March 2, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OKC - NR 1000-0026 - EXTERNAL REPAIR AT STATION 1030 BETWEEN LONGERON 23L TO 26L IS NOT PER THE SRM.  FABRICATED AND INSTALLED ALL REPAIR PARTS IAW MD80 SRM 53-03 FIG 3, 7 AND DWG NR 53-00141-1.  LEAK CHECK GOOD IAW MD80 MM 21-00-00.  (M)
